Sex

The effect of drugs on women’s sexual power

Some women experience sexual problems with the drugs they take, which are caused by the side effects of the same drugs they take.

When a woman goes to the doctor with a complaint of sexual dysfunction, she should be examined. One of the things to be investigated is the question about the use of drugs because some drugs affect the sexual desire of a woman or a man. There are many types of drugs that cause sexual dysfunction.

Dr. Mohammadreza Safarinejad, a kidney and urinary tract surgery specialist, a member of the academic faculty of the university, wrote in Salamat weekly: “A medicine that is used a lot in women after the age of 50-60 is anti-hypertensive medicine.” Antihypertensive drugs such as Methyldopa, Lasix, Atenolol and Propranolol reduce libido.

Medicines such as digoxin, which are prescribed for heart patients, also cause a decrease in sexual desire. Some antidepressants such as imipramine, clomipyramine and amitriptyline also have a negative effect on sexual desire and marital relationship. Another drug called lithium also reduces sexual desire.

Antipsychotic drugs that increase the level of prolactin in the blood, in addition to reducing sexual desire, cause disturbances in the menstrual habit and increase the possibility of infertility in women.

Benzodiazepines, such as diazepam, are given to patients as sedatives and hypnotics. Although they have a lower risk of sexual dysfunction in women, if the same drugs are prescribed with lithium, they will cause sexual problems.

There is also a medicine called valproate sodium, which is prescribed for people with epilepsy or epilepsy. This drug disrupts the balance of female hormones. Of course, this drug causes less sexual dysfunction than other anticonvulsant drugs.

The final and important point that I must mention is that all women should know that the drugs that the doctor prescribes to control blood pressure and cardiovascular diseases, epilepsy or depression disorders, etc., are to maintain their health and if they want to, for any reason. If they stop using it arbitrarily, it may be life-threatening, so if there is a disorder or a decrease in sexual desire, the only way is to consult a doctor about it. It may be necessary to replace the same medicine as the previous medicine.

Vista

April 20, 2015, 12:23 p.m

share (How can you send this article to others)

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button